# SDR CA160310003

- Difficulty date: March 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,147 hours
- Engine: Pwc PW150A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, THE CREW NOTICED A VIBRATION AS THE GEAR CAME UP. IT WAS SUSPECTED THAT THE NR 4 TIRE HAD FAILED. THE AIRCRAFT RETURNED FOR A LANDING AT THE POINT OF DEPARTURE. SOME DAMAGE FROM TIRE MATERIAL WAS FOUND ON THE RT MLG AFT DOOR AND RT MLG FWD FAIRINGS. NR 3 AND NR 4 MAIN WHEELS WERE REPLACED, DAMAGED ADDRESSED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
